Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi Guys

i just have a question about Retin-A

i went to my doctors last week and she has given me retin-a 0.01% gel and Tetracycline pills. When i come to apply my moisturiser, Neutrogena oil-free moisturiser, after using rtin-a it goes all gloopy and tacky if you get what i mean, i usually apply it about 15 mons after the retin-a. i just wondered if anyone else has experienced this and if so do you know how to stop it or if there is a better moisturiser to use?

thanks in advance

ben

Share this post


Link to post
Share on other sites

I've always been told not to apply anything for at least 1/2 hr but m derm said even 2 to 3 hrs. So i would say apply retin a after school or work and moisturizer before bed

Share this post


Link to post
Share on other sites
I've always been told not to apply anything for at least 1/2 hr but m derm said even 2 to 3 hrs. So i would say apply retin a after school or work and moisturizer before bed

i m on retin a ...my skin is very very dry and i want to ask can i apply any moisturizer which has salylic acid and mineral oil in it??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×